We present a powerful theorem for proving the irreducibility of tempered unitary representations of the free group.

Hebisch, W., Kuhn, M., Steger, T. (2022). Free group representations: duplicity on the boundary. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 375(3), 1825-1860 [10.1090/tran/8546].

Free group representations: duplicity on the boundary

Kuhn, MG
;
2022

Abstract

We present a powerful theorem for proving the irreducibility of tempered unitary representations of the free group.
Articolo in rivista - Articolo scientifico
Crossed-product C; ∗; -algebra; Free group; Irreducible; Tempered; Unitary representation;
English
1825
1860
36
Hebisch, W., Kuhn, M., Steger, T. (2022). Free group representations: duplicity on the boundary. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 375(3), 1825-1860 [10.1090/tran/8546].
File in questo prodotto:
File Dimensione Formato  
1905.03011.pdf

accesso aperto

Tipologia di allegato: Submitted Version (Pre-print)
Dimensione 406.73 kB
Formato Adobe PDF
406.73 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/347962
Citazioni
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
Social impact